Advil Ibuprofen Tablets – 10’s
$3.99 Original price was: $3.99.$2.77Current price is: $2.77.
Advil Ibuprofen Coated Tablets – Pocket pack
Description
You can’t always stop for pain, and pain won’t stop for you. So advance to Advil for fast, effective pain relief. A unique coating makes them easy to swallow too. For today’s tough pain, one is often enough.
For fast and effective relief of:
• Headache
• Muscle & joint pain
• Arthritis pain
• Backache
• Menstrual pain
Active Ingredient: Ibuprofen 200mg
Non-Medicinal Ingredients: Acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.
10 Tablets
Additional information
Weight | 0.12 kg |
---|---|
Brand |
Advil |
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.